Seroquel quetiapine withdrawal

Common Questions and Answers about Seroquel quetiapine withdrawal

seroquel

However, I did read an article published by the maker of Seroquel acknowledging withdrawal symptoms. If word comes out that Seroquel is physically addicting and causes horrible withdrawals, people probably wouldn't be eager to take it and sales of the drug could drop. Seroquel is huge right now, this website is covered in ads for Seroquel. As far as the insomnia, I took Seroquel before bed because of how sedating it was for me. After 2.5 years, my body didn't know any other way to sleep.
Am I robbing Peter To pay Paul???? Has anyone had experiences with Remeron(mirtazapine) or Seroquel (quetiapine). Particularly withdrawal Experiences. Has anyone successfully quit Remeron After five years??? Had any experience with seroquel addiction or withdrawal?? Any info would be greatly appreciated. Thanks for listening.
OR a risperidone of 1mg brand name apexidone in egypt. Incidentally if you read in wikipedia about seroquel generic quetiapine, the link http://en.wikipedia.org/wiki/Quetiapine you will find that it's used off-label for symptoms like insomnia.
It literally got rid of all of them, including the awful hot/cold sensations, the muscle spasms and the cravings. Seroquel is also known as Quetiapine. So, if any of you are going through withdrawals, and you've been given seroquel for sleep or anxiety, try taking 25-50mg about every four hours or as needed, and it might help you too. I know that seroquel is certainly easier to get your hands on than OC's or lortab for that matter.
-( This was an attempt by me to change to a lesser drug but it has back fired and now I've been put on Seroquel (quetiapine) to help me sleep (it has many other uses including treating the symptoms of schizophrenia and bipolar disorder but I was just using it in a low dose to help me sleep). I gave that up as I thought it was ausing the horrible heaviness and depression I felt each morning (might not have been the cause??
It is NOT a drug you take prn! (as needed) Your psychologist prescribed Seroquel for sleep?! Quetiapine is an antipsychotic med and has as side effects, agitation, anxiety and INSOMNIA. It should also never be used if you are pregnant or are trying to become pregnant. Then you tell me you haven't seen your doctor for a month, so in other words, you have gone cold turkey off the Klonopin and stopped the Seroquel but then say you had some left over............!
this is some info on seroquel Is Seroquel Safe During Pregnancy? Seroquel® (quetiapine fumarate) may not be safe for women who are pregnant. In previous animal studies that looked at the effects of the drug during pregnancy, Seroquel increased the chance of miscarriage and other problems. Seroquel and Pregnancy Category C The U.S. Food and Drug Administration (FDA) uses a category system to classify the possible risks to a fetus when a specific medicine is taken during pregnancy.
It sounds like your disorder is not BP in nature, Seroquel aka quetiapine works as an anti-psychotic, so if you are having delusions and serious disassociation, it will definitely help level you out. You mentioned you have pnurse, but do you have a pdoc who can do a full diagnosis? It's hard to really judge or expect what will go on with you unfortunately. You may have more then a couple of disorders going on.
Hi there, thanks for your reply :) Im on Quetiapine 600mg in two 300mg doses. It works fine in the day but not so good at night. Its interesting what you say about using Lorazepam, thats when i would think to use it too if i cant sleep. My psw insists that i use it if i am low or high but right now that would mean i would be taking it 3 times a day probably as my moods have a way to go before i am stabilized as you will see if you check out my mood chart.
That pattern (MDI - meaning manic then switch into depression then gradually come out of it) if repeated suggests that you might want to talk to your doctor about other mood stabilizers (either in addition to Lamictal, if it has been helping somewhat, or instead of, if it hasn't been doing much to help) - specifically lithium, valproate, or an atypical antipsychotic like quetiapine (Seroquel), olanzapine (Zyprexa), or aripiprazole (Abilify).
*752 per 100,000 for those treated with atypical antipsychotics--risperidone (Risperdal), olanzapine (Zyprexa), and quetiapine (Seroquel); *718 per 100, 000 for those treated with the SSRIs - Selective Serotonin Reuptake Inhibitors (Prozac, Zoloft, Paxil, Luvox, Celexa) *425 per 100, 000 for those treated for "social anxiety disorder" with nefazodone (Serzone), mirtazapine (Remeron), and bupropion (Wellbutrin/Zyban); *136 per 100,000 for those treated for panic disorder--with
375 mg Risperidal ( risperidone AP) 1mg Seroquel (quetiapine AP) 25 mg Tegretol (Carbamazepine) 100 mg A nice coktail !! [Tegretol was 200 mg but I withdrew to 100 mg only since it caused me a headache, even now on 100 mg I sleep more in the morning. I use it as my MS. Of course the dose is a joke but can't tolerate more] Here is my theory is that my mania was only AD induced i.e. not in origin or nature.
5mg but it was strong enough for me to sleep for 10 1/2hrs so i only use it when i am quite sick. Anyways my symptoms from withdrawal were just insomnia for the 1st week or so and nothing that bothered me since i knew my body would adjust. I hope she has seen or spoken to her doctor and that that has helped her.
If you stop now by Sunday the better part of the physical withdrawal will be over. We get ourselves in trouble when we think one drug can help us get off another drug and then another and so on. Whatever you decide, good luck and please be careful.
org/user_journals/show/16030/Day-18-Cold-Turkey-Withdrawal-from-Tramadol sent a distress call and Rosy and Heather directed me to here please find below said destress call and maybe you could furnish me with some help will also read more through this file etc head is moodled/moddled up, hope the below makes sense what is actually my question?
1) Is it typical and appropriate to prescribe daily doses of Klonopin, Lactical, Seroquel, AND Celexa (plus Xanax on an as needed basis)? 2) If so, would it be typical and appropriate for a patient who has never had a seizure, and has not been diagnosed with manic depression, schizophrenia, or any other psychosis? 3) Would the combination of these 4 (or 5) drugs be likely to cause a side effect of interference with thinking, memory, and speech?
I had the same problems as alley1 above -- extreme weight gain (30 lbs. in 2 months), thinning hair, extreme fatigue. Doc stopped the depakote/seroquel combo and now I'm on Lamictal and Wellbutrin. Weight is coming off, hair is coming back, and I have my energy back. Everyone reacts differently to the meds. You might have a better experience with it, and if not, ask your doctor to switch to something else until you find the right combination that works best for you.
If they agree with me that you take seroquel generic called quetiapine 50mg at night only then perhaps you can make it. Prozac is forbidden and you can cut it now right away. Strong mood stabilizers need a smart psychiatrist because it's complicated. With the seroquel 50mg, you will be able to sleep well. 2nd it won't bring depression because it's what they call new anti-psychotic so it can stabilize you even though it's not the proper dose.
(d) giving up important social, family or occupational activities to use it; and (e) reporting withdrawal symptoms when one stops using it. All these criteria can apply to people who are addicted to sex or watch a lot of television. That does not mean that sex or watching television, per se, are problematic. Both and television can teach and amuse; they can bring us to aesthetic and sensory heights; they can provide much needed distraction and escape.
) I didn't become full blown manic but did lose my job and was prescribed Seroquel/quetiapine which helped (although being hypomanic I was annoyed because I felt great!) So now, while prescribed it, I don't actually take it. I just try to use valium and sleeping tablets only when I need them (rather than daily as they're prescribed to me) because I'm well aware of the living nightmare of benzo withdrawal! Anyway, I AM grateful to suboxone , it did help me turn the stagnation of my life around.
I had such a bad reaction to that – it made me suicidal, kept me up more at night (when I was already only sleeping 2-3 hours for two months) and made me incredibly agitated/irritated within a very short period of time so I was taken off of it.
When I decided in March of last year to stop the effexor, even with tapering off of it like my Doctor told me, I still had bad withdrawal. I ended up stopping effexor and then joining weight watchers, that seemed to help my depression more than any medications. Good luck to you. You also have to remember that everyone reacts different to medications. What made me gain weight may make you lose. Good luck!
I found Lamictal to be a godsend to even out my moods, and I'm not bi-polar - but there are side effects, and not everyone can take it because in a small percentage of people it can cause Stevens Johnson syndrome. I tried 25 mg Seroquel during my periods, and it evened me out, but was too sedating. You and your doctor will find the right combo with some experimenting. So don't let that keep you from trying Topomax - worst thing that can happen is you don't like it and quit.
MedHelp Health Answers